# SDR ASOA20130716124

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145EP
- Aircraft serial: 145029
- Aircraft time: 31,321 hours, 30,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334043
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2A INSPECTION,  THE LT FUSELAGE SKIN WAS FOUND TO BE CRACKED AT A RIVET ON FRAME 77, BELOW STRINGER 4.  MX REMOVED THE DAMAGED SECTION OF SKIN AND PERFORMED A BUSHING REPAIR, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
